skin-hair-icon
Blod clot.
Dear Team , My father leg has some issues, below knee it seems blood clot , where would I get better treatment.
59 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  Who has told that there is a blood clot? Has it been told by a doctor after some tests or your father feels there is a blood clot? Kindly consult a general surgeon in person for further evaluation and management.  A venous doppler will be helpful in finding iut what exactly is wrong with him. Dr. Anil kumar jain. Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Dimapur
But need to see why the blood has clotted...may have to do venous doppler...meet MD physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi.... Your doctor will prescribe medications that thin your blood, such as heparin and warfarin. This makes it harder for your blood to clot. It also keeps existing clots as small as possible and decreases the chance that you’ll develop more clots.... If blood thinners don’t work then, your doctor might use thrombolytic drugs. Thrombolytic drugs work by breaking up clots. You’ll receive these intravenously.... Consult Physician....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.